# SDR QMLA2014111414132

- Difficulty date: November 14, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 1,289 hours, 4,240 cycles
- Engine: Allsn 250C47B
- Engine time: 1,213 hours, 2,387 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Transmission
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTING, THE TRANSMISSION CHIP LIGHT ILLUMINATED.  PILOT LANDED & CALLED MAINTENANCE TECHNICIAN.  A VERY SMALL SLIVER WAS FOUND ON THE TRANSMISSION TOP PLUG.  THE LOWER PLUG WAS CLEAN & THE FREEWHEELING UNIT PLUG WAS CLEAN.  CLEANED THE TOP CHIP PLUG & REINSTALLED.  PERFORMED GND RUN & RETURNED TO SERVICE.
